answers.yahoo.com More answers - read more
Active ingredients (in each tablet). Diphenhydramine HCl 25 mg - Phenylephrine HCl 10 mg. Diphenhydramine HCl 25 mg. Phenylephrine HCl 10 mg. Close. - read more
Please vote if the answer you were given helped you or not, thats the best way to improve our algorithm. You can also submit an answer or search documents about what is diphenhydramine hcl 25 mg and phenylephrine hcl 10 mg.